# SDR 2010FA0000203

- Difficulty date: February 17, 2010
- Submitted: March 5, 2010
- Operation: General aviation
- Aircraft: N8693V
- Make and model: Bbavia 8KCAB
- Aircraft serial: 18575
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CRACK IN LT MAIN WOOD SPAR APPROX 16 " INBD OF LIFT STRUT.
